IJPAM: Volume 97, No. 4 (2014)
BY AN IMPROVED POISSON DISTRIBUTION
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. This paper derives an approximation of the binomial distribution with parameters and by an improved Poisson distribution with mean . The approximation is more accurate than the Poisson approximation when is sufficiently large.
Received: July 2, 2014
AMS Subject Classification: 62E17, 60F05
Key Words and Phrases: binomial distribution, Poisson approximation, Poisson distribution
Download paper from here.
DOI: 10.12732/ijpam.v97i4.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 491 - 495